# SDR DXTA2009030903535

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 4,943 hours, 2,951 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Holder
- Condition: Loose
- Location: Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

UPON COMPLETION OF RT ENGINE START APU FIRE MASTER WARNING EICAS AND FIRE BELL CAME ON. QRH CHECKLIST RUN;BOTTLE FIRED. FOUND FUSE HOLDER FOR RELAY 205W LOOSE. RESECURED FUSE HOLDER AND PERFORMED G200 261010 APU FIRE DETECTION SYSTEM OPS TEST WITH NO DEFECTS NOTED.
